# SDR USAA2009022390412

- Difficulty date: January 26, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 69353643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON AFT PRESSURE BULKHEAD WEB SKIN AT BS 1016, LBL 6.  REPAIRED AFT PRESSURE BULKHEAD WEB SKIN AT BS 1016, LBL 6 IAW US AIRWAYS EA 132273.
